Methods of Functional Analysis
and Topology

Editors-in-Chief: A. N. Kochubei, G. M. Torbin
ISSN: 1029-3531 (Print), 2415-7503 (Online)

Founded by Yu. M. Berezansky in 1995.

Methods of Functional Analysis and Topology (MFAT), founded in 1995, is a peer-reviewed journal publishing original articles and surveys on general methods and techniques of functional analysis and topology with a special emphasis on applications to modern mathematical physics.

MFAT is an open access journal, free for authors and free for readers.

Indexed in: MathSciNet, zbMATH, Scopus, Web of Science, DOAJ, Google Scholar


Volumes: 30 | Issues: 113 | Articles: 863 | Authors: 723

Latest Articles (March, 2024)


On the Codisk-cyclic Linear Relations

Ali Ech-Chakouri, Hassane Zguitti

↓ Abstract   |   Article (.pdf)

MFAT 30 (2024), no. 1-2, 12-30

12-30

In this paper we extend and study the notions of codisk-cyclicity and codisk transitivity, studied in [5, 16, 17, 21, 22] for linear operators, to linear relations (multivalued linear operators) on a complex Hilbert space $H$. Among other things, we show that if a closed and bounded linear relation $T$ is codisk-cyclic then its range is dense in $H$ and $T^p$ is also codisk-cyclic for every $p\in\mathbb{N}$. We also show that the codisk-cyclicity is equivalent to codisk-transtivity. A codisk-cyclicity criterion is given. Some examples that illustrate our results are presented.

У цій статті ми розширюємо та вивчаємо поняття кодиск-циклічності та кодиск-транзитивності, що досліджувались в [5, 16, 17, 21, 22] для лінійних операторів, до лінійних відношень (багатозначних лінійних операторів) на комплексному гільбертовому просторі $H$. Серед іншого, ми показуємо, що якщо замкнене та обмежене лінійне відношення $T$ є кодиск-циклічним, то його область значень щільна в $H$, а $T^p$ також є кодиск-циклічним для кожного $p\in\mathbb{N}$. Ми також показуємо, що кодиск-циклічність еквівалентна кодиск-транзитивності. Наведено критерій кодиск-циклічності. Надано деякі приклади, що ілюструють наші результати.

Existence of classical solutions for a class of $(p(x), q(x))$-Laplacian systems

Sonia Medjbar, Svetlin Georgiev Georgiev, Arezki Kheloufi, Karima Mebarki

↓ Abstract   |   Article (.pdf)

MFAT 30 (2024), no. 1-2, 50-63

50-63

In this paper we investigate a class of $(p(x), q(x))$-Laplacian systems for existence of global classical solutions. We give conditions under which the considered equations have at least one, at least two and at least three classical solutions. To prove our main results we propose a new approach based on the use of fixed points for the sum of two operators.

У цій статті ми досліджуємо клас $(p (x), q (x))$ - лапласівських систем на предмет існування глобальних класичних рішень. Ми наводимо умови, при яких розглянуті рівняння мають принаймні одне, принаймні два і принаймні три класичних рішення. Щоб довести наші основні результати, ми пропонуємо новий підхід, заснований на використанні нерухомих точок для суми двох операторів.

Norm-peak multilinear mappings on $\mathbb{R}^n$ with a certain norm

Sung Guen Kim

↓ Abstract   |   Article (.pdf)

MFAT 30 (2024), no. 1-2, 31-36

31-36

Let $n\geq 2.$ A continuous $n$-linear mapping $T$ from a Banach space $E$ into a Banach space $F$ is called norm-peak if there is unique $(x_1, \ldots, x_n)\in E^n$ such that $\|x_1\|=\cdots=\|x_n\|=1$ and $T$ attains its norm only at $(\pm x_1, \ldots, \pm x_n).$

Let $\mathbb{R}^n_{\|\cdot\|}=\mathbb{R}^n$ with a norm satisfying that $\{W_1, \ldots, W_n\}$ forms a basis and the set of all extreme points of $B_{\mathbb{R}^n_{\|\cdot\|}}$ is $\{\pm W_1, \ldots, \pm W_n\}$.

In this note, we characterize all norm-peak multilinear mapping from $\mathbb{R}^n_{\|\cdot\|}$ into $F$.

Нехай $N\geq 2.$ Неперервне $ n $-лінійне відображення $T $ з банахового простору $E $ в банахів простор $ F $ називається відобрженням з піковим значунням норми, якщо існує єдиний $(x_1, \ldots, x_n)$ в $E ^ n$ такий, що $\| x_1\| =\cdots=\| x_n\| =1 $ і $ T $ досягає своєї норми тільки при $(\pm x_1, \ldots, \pm x_n).$

Нехай $ \mathbb {R} ^ n_ {|/\cdot|/} = \mathbb {R} ^ n$ із нормою, що задовольняє тому, що $\{W_1, \ldots, W_n\} $ утворює базис, і $\{\pm W_1, \ldots, \pm w_n\}$ --- множина всіх екстремальних точок множини $B_ {\mathbb{R}^n_{\|\cdot\|}}$.

В цій статті описуються всі полілінійні відображення з піковими значеннями норми з $ \mathbb {R} ^ n_ {\|\cdot\|}$ в $F$.

Bicomplex Paley-Wiener Theorem

Sanjay Kumar, Stanzin Dolkar

↓ Abstract   |   Article (.pdf)

MFAT 30 (2024), no. 1-2, 37-49

37-49

In this paper, we study the bicomplex version of the Paley-Wiener theorem and the Cauchy integral formula in the upper half-plane.

Вивчається теорема Пейлі-Вінера та інтегральна формула Коші в верхній півплощині у випадку бікомплексних чисел.

All Issues